# SDR 0101625502

- Difficulty date: May 6, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 53,383 hours, 22,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012113RF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, THE FIRST CLASS LIGHTING BATTERY PACK FAILED.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
